U.S. doctors online nowAsk doctors free
Wichita, KS
A 22-year-old female asked:

can paragard, the copper iud, cause copper toxicity within the body? hair loss, fatigue, etc.?

1 doctor answer2 doctors weighed in
Dr. Heidi Fowler
Psychiatry 25 years experience
Paragard: Here is an excellent article by Mayo Clinic regarding possible problems: http://www.mayoclinic.org/tests-procedures/paragard/basics/risks/prc-20013048. Here is the company site: http://paragard.com/safety-and-side-effects.aspx. With symptoms of hair loss or fatigue - I would not assume that is related to the IUD. Your physician can assess to determine the cause of these sx's.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated May 22, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.